Vol 2, No 1 (2011)

CAUCHY: JURNAL MATEMATIKA MURNI DAN APLIKASI

Available Online Since November 2011

Table of Contents

Articles

Abdul Aziz
DOI: 10.18860/ca.v2i1.1794 | Views: 733 | Downloads: 511 132
1-6
Ari Kusumastuti
DOI: 10.18860/ca.v2i1.1803 | Views: 5607 | Downloads: 3005 358
7-12
Desy Norma Puspita Dewi
DOI: 10.18860/ca.v2i1.1802 | Views: 730 | Downloads: 465 122
13-17
Imam Fahcruddin
DOI: 10.18860/ca.v2i1.1804 | Views: 687 | Downloads: 502 148
18-23
Siti Nurul Afiyah
DOI: 10.18860/ca.v2i1.1805 | Views: 785 | Downloads: 589 148
24-34
Reni Tri Damayanti
DOI: 10.18860/ca.v2i1.1806 | Views: 3887 | Downloads: 1447 634
35-40
Vivi Aida Fitria
DOI: 10.18860/ca.v2i1.1807 | Views: 1895 | Downloads: 746 510
41-53